# SDR HALA2019121100512

- Difficulty date: December 10, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N223HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9060
- Aircraft time: 632 hours, 127 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 25002A010001
- Part serial: 70653B01154
- Condition: Malfunctioned
- Location: Bleed Sys
- Part time: 632 hours, 127 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FOUND AIR BLEED ON MAINTENANCE. STATUS MESSAGE DURING PDC. // REMOVED & REPLACED DELTA PRESSURE SENSOR ON ENG #2 PER AMM 36-11-18-000-801-A & AMM 36-11-18-400-801-A. OP'S CHK GOOD. OK TO CONT. SVC.
